American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Eva Miliczká. Constructive decomposition of a function of two variables as a sum of functions of one variable. Proc. Amer. Math. Soc. 137 (2009) 607-614. MR 2448582.
Abstract, references, and article information
View Article: PDF

[2] Miklós Abért and Tamás Keleti. Shuffle the plane. Proc. Amer. Math. Soc. 130 (2002) 549-553. MR 1862136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. Marshall Ash, Jonathan Cohen, C. Freiling and Dan Rinne. Generalizations of the wave equation . Trans. Amer. Math. Soc. 338 (1993) 57-75. MR 1088475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. R. Madych and D. C. Solmon. A range theorem for the Radon transform . Proc. Amer. Math. Soc. 104 (1988) 79-85. MR 958047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] C. T. Ng. On midconvex functions with midconcave bounds . Proc. Amer. Math. Soc. 102 (1988) 538-540. MR 928975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Y. Sternfeld. Linear superpositions with mappings which lower dimension . Trans. Amer. Math. Soc. 277 (1983) 529-543. MR 694374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] E. L. Mickelson. On the approximate representation of a function of two variables . Trans. Amer. Math. Soc. 33 (1931) 759-781. MR 1501615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1